# SDR ABXA20170529064

- Difficulty date: May 29, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 83,314 hours, 27,265 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591D
- Part serial: 2101
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START, AN EICAS MESSAGE FOR FWD EQUIPMENT COOLING DISPLAYED AND THE EQUIPMENT COOLING VALVE LIGHT ILLUMINATED AND THE FORWARD EQUIPMENT COOLING EXHAUST FAN CIRCUIT BREAKER TRIPPED OPEN.  A STRONG ELECTRICAL BURNING ODOR WAS OBSERVED. THE AIRPLANE WAS REMOVED FROM SERVICE. THE CAUSE OF THE EICAS MESSAGE WAS A FAULTY FORWARD EQUIPMENT COOLING EXHAUST FAN.  THE EQUIPMENT COOLING EXHAUST FAN WAS REPLACED. THE CAUSE OF THE BURNING ODOR WAS NOT DETERMINED.
